• Previous Article
    Interpolation of exponential-type functions on a uniform grid by shifts of a basis function
  • DCDS-S Home
  • This Issue
  • Next Article
    Comprehensive analysis of integer-order, Caputo-Fabrizio (CF) and Atangana-Baleanu (ABC) fractional time derivative for MHD Oldroyd-B fluid with slip effect and time dependent boundary condition
doi: 10.3934/dcdss.2020444

On the observability of conformable linear time-invariant control systems

1. 

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan

2. 

Informetrics Research Group, Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

3. 

Department of Mathematics, College of Arts and Sciences, Wadi Aldawaser, Prince Sattam bin Abdulaziz University, Saudi Arabia

4. 

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

* Corresponding author: Devendra Kumar

Received  November 2019 Revised  March 2020 Published  November 2020

In this paper, we analyze the concept of observability in the case of conformable time-invariant linear control systems. Also, we study the Gramian observability matrix of the conformable linear system, its rank criteria, null space, and some other conditions. We also discuss some properties of conformable Laplace transform.

Citation: Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020444
References:
[1]

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.  doi: 10.1016/j.cam.2014.10.016.  Google Scholar

[2]

D. Baleanu, Z. B Güvenc and J. A. Tenneiro Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, 2010. doi: 10.1007/978-90-481-3293-5.  Google Scholar

[3]

I. Benabbas and D. E. Teniou, Observability of wave equation with Ventcel dynamic condition, Evol. Equ. Control Theory, 7 (2018), 545-570.  doi: 10.3934/eect.2018026.  Google Scholar

[4]

R. Caponetto, G. Dongola, L. Fortuna and I. Petras, Fractional Order Systems: Modeling and Control Applications, World Scientific Series, vol. 72, 2010,200 pp. doi: 10.1142/7709.  Google Scholar

[5]

A. Escalante and Al dair-Pantoja, The Hamilton-Jacobi analysis and canonical covariant description for three-dimensional Palatini theory plus a Chern-Simons term, Eur. Phys. J. Plus, 134 (2019), 1-10.   Google Scholar

[6]

R. Hilfer and L. Anton, Fractional master equations and fractal time random walks, Phys. Rev. E, 51 (1995), 1-5.  doi: 10.1103/PhysRevE.51.R848.  Google Scholar

[7]

R. KhalilM. Al HaroniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[8]

R. E. Kálmán, Contributions to the theory of optimal control, Bol. Soc. Mat. Mexicana, 2 (1960), 102-119.   Google Scholar

[9]

R. E. Kálmán, Mathematical description of linear dynamical systems, J. SIAM Control Ser. A, 1 (1963), 152-192.   Google Scholar

[10]

N. A. KhanO. A. Razzaq and M. Ayyaz, Some properties and applications of Conformable Fractional Laplace Transform (CFLT), J. Fract. Calc. Appl., 9 (2018), 72-81.   Google Scholar

[11]

D. KumarJ. SinghK. Tanwar and D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws, Int. J. Heat Mass Transf., 138 (2019), 1222-1227.  doi: 10.1016/j.ijheatmasstransfer.2019.04.094.  Google Scholar

[12]

V. MohammadnezhadM. Eslami and H. Rezazadeh, Stability analysis of linear conformable fractional differential equations system with time delays, Bol. Soc. Parana. Mat., 38 (2020), 159-171.  doi: 10.5269/bspm.v38i6.37010.  Google Scholar

[13]

K. S. Nisar, G. Rehman and K. Mehrez, Chebyshev type inequalities via generalized fractional conformable integrals, J. Inequal. Appl., 2019 (2019), Paper No. 245, 9 pp. doi: 10.1186/s13660-019-2197-1.  Google Scholar

[14]

H. RezazadehH. Aminikhah and A. H. Refahi Sheikhani, Stability analysis of conformable fractional systems, Iranian J. Numer. Anal. Opti., 7 (2017), 13-32.   Google Scholar

[15]

W. J. Rugh, Linear System Theory 2E, Prentice Hall, Upper Saddle River, NJ, 07458, 1996. Google Scholar

[16]

C. RuiyangG. FudongC. Yangquan and K. Chunhai, Regional observability for Hadamard-Caputo time fractional distributed parameter systems, Appl. Math. Comput., 360 (2019), 190-202.  doi: 10.1016/j.amc.2019.04.081.  Google Scholar

[17]

F. S. SilvaD. M. Moreira and M. A. Moret, Conformable Laplace Transform of fractional differential equations, Axioms, 55 (2018), 1-11.  doi: 10.3390/axioms7030055.  Google Scholar

[18]

E. UnalA. Gokdogan and E. Celik, Solutions around a regular a singular point of a sequential conformable fractional differential equation, Kuwait Journal of Science, 44 (2017), 9-16.   Google Scholar

[19]

T. A. YıldızA. JajarmiB. Yıldız and D. Baleanu, New aspects of time fractional optimal control problems within operators with nonsingular kernel, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 407-428.  doi: 10.3934/dcdss.2020023.  Google Scholar

[20]

D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, (2017), 903–917. doi: 10.1007/s10092-017-0213-8.  Google Scholar

show all references

References:
[1]

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.  doi: 10.1016/j.cam.2014.10.016.  Google Scholar

[2]

D. Baleanu, Z. B Güvenc and J. A. Tenneiro Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, 2010. doi: 10.1007/978-90-481-3293-5.  Google Scholar

[3]

I. Benabbas and D. E. Teniou, Observability of wave equation with Ventcel dynamic condition, Evol. Equ. Control Theory, 7 (2018), 545-570.  doi: 10.3934/eect.2018026.  Google Scholar

[4]

R. Caponetto, G. Dongola, L. Fortuna and I. Petras, Fractional Order Systems: Modeling and Control Applications, World Scientific Series, vol. 72, 2010,200 pp. doi: 10.1142/7709.  Google Scholar

[5]

A. Escalante and Al dair-Pantoja, The Hamilton-Jacobi analysis and canonical covariant description for three-dimensional Palatini theory plus a Chern-Simons term, Eur. Phys. J. Plus, 134 (2019), 1-10.   Google Scholar

[6]

R. Hilfer and L. Anton, Fractional master equations and fractal time random walks, Phys. Rev. E, 51 (1995), 1-5.  doi: 10.1103/PhysRevE.51.R848.  Google Scholar

[7]

R. KhalilM. Al HaroniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[8]

R. E. Kálmán, Contributions to the theory of optimal control, Bol. Soc. Mat. Mexicana, 2 (1960), 102-119.   Google Scholar

[9]

R. E. Kálmán, Mathematical description of linear dynamical systems, J. SIAM Control Ser. A, 1 (1963), 152-192.   Google Scholar

[10]

N. A. KhanO. A. Razzaq and M. Ayyaz, Some properties and applications of Conformable Fractional Laplace Transform (CFLT), J. Fract. Calc. Appl., 9 (2018), 72-81.   Google Scholar

[11]

D. KumarJ. SinghK. Tanwar and D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws, Int. J. Heat Mass Transf., 138 (2019), 1222-1227.  doi: 10.1016/j.ijheatmasstransfer.2019.04.094.  Google Scholar

[12]

V. MohammadnezhadM. Eslami and H. Rezazadeh, Stability analysis of linear conformable fractional differential equations system with time delays, Bol. Soc. Parana. Mat., 38 (2020), 159-171.  doi: 10.5269/bspm.v38i6.37010.  Google Scholar

[13]

K. S. Nisar, G. Rehman and K. Mehrez, Chebyshev type inequalities via generalized fractional conformable integrals, J. Inequal. Appl., 2019 (2019), Paper No. 245, 9 pp. doi: 10.1186/s13660-019-2197-1.  Google Scholar

[14]

H. RezazadehH. Aminikhah and A. H. Refahi Sheikhani, Stability analysis of conformable fractional systems, Iranian J. Numer. Anal. Opti., 7 (2017), 13-32.   Google Scholar

[15]

W. J. Rugh, Linear System Theory 2E, Prentice Hall, Upper Saddle River, NJ, 07458, 1996. Google Scholar

[16]

C. RuiyangG. FudongC. Yangquan and K. Chunhai, Regional observability for Hadamard-Caputo time fractional distributed parameter systems, Appl. Math. Comput., 360 (2019), 190-202.  doi: 10.1016/j.amc.2019.04.081.  Google Scholar

[17]

F. S. SilvaD. M. Moreira and M. A. Moret, Conformable Laplace Transform of fractional differential equations, Axioms, 55 (2018), 1-11.  doi: 10.3390/axioms7030055.  Google Scholar

[18]

E. UnalA. Gokdogan and E. Celik, Solutions around a regular a singular point of a sequential conformable fractional differential equation, Kuwait Journal of Science, 44 (2017), 9-16.   Google Scholar

[19]

T. A. YıldızA. JajarmiB. Yıldız and D. Baleanu, New aspects of time fractional optimal control problems within operators with nonsingular kernel, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 407-428.  doi: 10.3934/dcdss.2020023.  Google Scholar

[20]

D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, (2017), 903–917. doi: 10.1007/s10092-017-0213-8.  Google Scholar

[1]

Xu Zhang, Chuang Zheng, Enrique Zuazua. Time discrete wave equations: Boundary observability and control. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 571-604. doi: 10.3934/dcds.2009.23.571

[2]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[3]

Yoshitsugu Kabeya. Eigenvalues of the Laplace-Beltrami operator under the homogeneous Neumann condition on a large zonal domain in the unit sphere. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3529-3559. doi: 10.3934/dcds.2020040

[4]

Lars Grüne, Roberto Guglielmi. On the relation between turnpike properties and dissipativity for continuous time linear quadratic optimal control problems. Mathematical Control & Related Fields, 2021, 11 (1) : 169-188. doi: 10.3934/mcrf.2020032

[5]

Peizhao Yu, Guoshan Zhang, Yi Zhang. Decoupling of cubic polynomial matrix systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 13-26. doi: 10.3934/naco.2020012

[6]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[7]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[8]

Lars Grüne, Matthias A. Müller, Christopher M. Kellett, Steven R. Weller. Strict dissipativity for discrete time discounted optimal control problems. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020046

[9]

Touria Karite, Ali Boutoulout. Global and regional constrained controllability for distributed parabolic linear systems: RHUM approach. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020055

[10]

Jingrui Sun, Hanxiao Wang. Mean-field stochastic linear-quadratic optimal control problems: Weak closed-loop solvability. Mathematical Control & Related Fields, 2021, 11 (1) : 47-71. doi: 10.3934/mcrf.2020026

[11]

Duy Phan, Lassi Paunonen. Finite-dimensional controllers for robust regulation of boundary control systems. Mathematical Control & Related Fields, 2021, 11 (1) : 95-117. doi: 10.3934/mcrf.2020029

[12]

Hui Lv, Xing'an Wang. Dissipative control for uncertain singular markovian jump systems via hybrid impulsive control. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 127-142. doi: 10.3934/naco.2020020

[13]

Chongyang Liu, Meijia Han, Zhaohua Gong, Kok Lay Teo. Robust parameter estimation for constrained time-delay systems with inexact measurements. Journal of Industrial & Management Optimization, 2021, 17 (1) : 317-337. doi: 10.3934/jimo.2019113

[14]

Peter Giesl, Zachary Langhorne, Carlos Argáez, Sigurdur Hafstein. Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 299-336. doi: 10.3934/dcdsb.2020331

[15]

Stefan Siegmund, Petr Stehlík. Time scale-induced asynchronous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1011-1029. doi: 10.3934/dcdsb.2020151

[16]

Hyung-Chun Lee. Efficient computations for linear feedback control problems for target velocity matching of Navier-Stokes flows via POD and LSTM-ROM. Electronic Research Archive, , () : -. doi: 10.3934/era.2020128

[17]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[18]

Jonathan J. Wylie, Robert M. Miura, Huaxiong Huang. Systems of coupled diffusion equations with degenerate nonlinear source terms: Linear stability and traveling waves. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 561-569. doi: 10.3934/dcds.2009.23.561

[19]

Xuefeng Zhang, Yingbo Zhang. Fault-tolerant control against actuator failures for uncertain singular fractional order systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 1-12. doi: 10.3934/naco.2020011

[20]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (14)
  • HTML views (69)
  • Cited by (0)

[Back to Top]